×

Non-uniqueness of the Cauchy problem for linear partial differential equations with variable coefficients. (English) Zbl 0159.38502


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hörmander, L., Linear Partial Differential Operators. New York: Academic Press Inc. 1963. · Zbl 0108.09301
[2] Trèves, F., Linear Partial Differential Equations with Constant Coefficients. New York: Gordon and Breach 1966. · Zbl 0164.40602
[3] Zachmanoglou, E. C., Uniqueness of the Cauchy problem when the initial surface contains characteristic points. Archive for Rat. Mech. and Anal. 23, 317–326 (1966). · Zbl 0154.35301
[4] Malgrange, B., Sur les ouverts convexes par rapport à un opérateur différentiel. C.R. Acad. Sci. Paris, 254, 614–615 (1962). · Zbl 0117.06301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.